Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Diagnosed with jaundice. Bilirubin levels not decreasing. Diagnosed as gilbert's syndrome.Passing yellow urine. Solution?

sir, i was diagnosed with jaundice a month ago. My biluribin and direct biluribin level have reached upto 2.4 and 1.3 respectively.these levels are not coming down and my doctor is saying that i m suffering from gilbert s syndrome . The problem i m facing now is that my urine is coming very much yellowish and i feel like taking cold drinks .i was prescribed with udiliv 150 and renerve tab by my doctor. please tell me weather or not my billuribin levels come to normal? i m very much worries about it.i m also told not to do any tyring job but i can not live without spending one hour playing sports daily. what should i do?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Gilbert's syndrome is marked by the impaired conjugation of bilirubin due to reduced bilirubin UDPGT activity to approximately 1/3 of normal.
Patients with Gilbert's syndrome have a mild unconjugated(Indirect) hyperbilirubinemia with serum levels almost always (6 mg/dL). The serum levels may fluctuate, and jaundice is often identified only during periods of fasting. More elevated values are associated with stress, fatigue, alcohol use, reduced caloric intake, and intercurrent illness. GS is most often diagnosed at or shortly after puberty or in adult life during routine examinations.
Unconjugated bilirubin(Indirect) is always bound to albumin in the serum, is not filtered by the kidney, and is not found in the urine.Jaundice without dark urine usually indicates indirect (unconjugated) hyperbilirubinemia and is typical of the common and benign form being Gilbert's syndrome.
I suggest you not worry about your disease as it is a benign form and mild disease.
You will have to avoid exertion and tyring jobs.
Hope i have answered all your queries.

Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor